NOTICE: As of June 15, this community will have a new web address: compass.cancerfighter.com. You will no longer be able to access the site at CancerCompass.com For more information, please read the full blog post.

 
Loading...

redintheface's Recent CancerCompass Activity

  • redintheface has replied to a post on the message board

    I've never seen/read of anyone only using Effudex for one week, but I have known those that have had to use it for six weeks. Some people have to do the treatment every six months. Treatment time is based on the damage to your skin. Each time I've done it I've had to do it for almost the whole four weeks, but each time it's less and less damage.

    May 24 at 2:00 AM view post
    • redintheface has replied to a post on the message board

      Congratulations! Remember to use sunscreen year round even in the winter. Don't forget your neck, chest, arms, and hands too. At night you might want to try CeraVe PM Facial Moisturizing Lotion. It has 3 different ceramides which your skins needs. Keep your skin hydrated as it's been through a war. Now it's time for some "R & R" The redness will go away slowly and you'll be left with baby soft skin. Don't forget ...

      April 23 at 12:33 AM view post
      • redintheface has replied to a post on the message board

        It's been a few years since I've had to do this, but reading your words brings back memories as if it were yesterday. I remember not wanting to smile or even eat for fear of cracking my face making it hurt worse and the looks people can give as if they could catch it. Sunscreen is the answer, the hat is the cherry on top. Being under just a hat or umbrella is all, but no protection. There is a sunscreen specifically ...

        April 01 at 1:03 PM view post
        • redintheface has replied to a post on the message board

          Yes, congratulations the torture is over and your future ahead. You're going to have baby soft skin once you're all healed!

          April 01 at 12:42 PM view post
          • redintheface has replied to a post on the message board

            Yes, do as prescribed by your doctor. Keep your face clean and stay out of the sun as it's very delicate right now. Keep your hands off it too. LOL Stay home and away from this coronavirus. It takes awhile for it to heal and longer for the redness to go away, but the worst is behind you now. You're going to be fine.

            April 01 at 3:06 AM view post
            • redintheface has replied to a post on the message board

              It's really hard to give advice not being a medical doctor and especially not getting to see your skin. All we can do here is tell of our own experiences. A lot of us have similar some different it all depends on the degree of severity of sun damage. The first thing I thought when you said  your skin is peeling was, peeling like a sunburn peels? Then I thought when I peeled it was near the end of treatment. Scab...

              April 01 at 2:35 AM view post
              • redintheface has replied to a post on the message board

                Unless you have coronavirus, have high blood pressure, you've been told not to take Advil, or allergic to Advil it should be safe for you to take it. The doctor's are saying not to take it if you already have coronavirus. You're going to make it just fine.

                March 30 at 7:20 PM view post
                • redintheface has replied to a post on the message board

                  Hi Amber, I saw your post and wanted to reply to it. Everyone's damage and reaction to the medication is different so it's kind of hard to compare. Side effects are common and so is pain. The erosion stage you'll begin to have scabing like a sore that's been picked off and beginning to heal, you'll be crusting, and oozing. Even thought you've not seen it before you'll know because it changes from the stage just befor...

                  March 30 at 3:13 AM view post
                  • redintheface has replied to a post on the message board

                    If your face itches put some ice cubes in aclean baggie by washed hands and apply to your face, toss the bag when you're finished. You're going to be fine. Tell your co workers this is a reaction to the chemotherapy. If they're your friends as well they'll be understanding.

                    March 11 at 3:41 AM view post
                    • redintheface has replied to a post on the message board

                      Excluding the corona virus unless you work in a dirty environment you should be able to work as long as you like. Explain you're undergoing chemotherapy and it's a side effect. Most people will be very understanding. The corona virus is new to all so I'd ask your dermatologist about that. Good luck to you.

                      March 10 at 3:22 AM view post
                      Loading...
                      Load more activity
                      Loading more activity

                      About redintheface

                      Patient

                      We care about your feedback. Let us know how we can improve your CancerCompass experience.